Alert archive / Arizona / Wind Advisories in 2006
Wind Advisory 5, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at Apr 4, 2006, 2:24 PM MST. It took effect at Apr 5, 2006, 9:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2006, 2:24 PM MST (21:24 UTC)
- In effect from
- Apr 5, 2006, 9:00 AM MST
- Expired
- Apr 5, 2006, 5:56 PM MST
- In force
- 9 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
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
4 follow-up statements
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
000 WWUS75 KTWC 051034 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 334 AM MST WED APR 5 2006 ...STRONG AND GUSTY WINDS DEVELOPING TODAY... .A STRONG PACIFIC LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE THROUGH ARIZONA TODAY BRINGING STRONG WINDS TO SOUTHEAST ARIZONA. SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH WILL DEVELOP THIS MORNING AND CONTINUE THROUGH THE EARLY EVENING HOURS. ALONG WITH THE STRONG WINDS...AREAS OF BLOWING DUST WILL BE POSSIBLE. AZZ029-030-033-034-060200- /O.CON.KTWC.WI.Y.0005.060405T1600Z-060406T0200Z/ SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- 334 AM MST WED APR 5 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING... A STORM SYSTEM WILL PRODUCE STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH...ESPECIALLY DURING THE LATE MORNING AND AFTERNOON HOURS TODAY. AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THESE STRONG WINDS. THE WIND WILL DIMINISH THIS EVENING AS THE SYSTEM MOVES EAST OF THE AREA. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$ AZZ019-035-060200- /O.CON.KTWC.WI.Y.0005.060405T1600Z-060406T0200Z/ NORTHERN GREENLEE COUNTY-COCHISE COUNTY- 334 AM MST WED APR 5 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING... A STORM SYSTEM WILL PRODUCE STRONG SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO NEAR 55 MPH...ESPECIALLY DURING THE AFTERNOON HOURS TODAY. AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THESE STRONG WINDS. THE WIND WILL DIMINISH WEDNESDAY EVENING AS THE SYSTEM MOVES EAST OF THE AREA. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
000 WWUS75 KTWC 051938 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1238 PM MST WED APR 5 2006 AZZ029-030-033-034-060200- /O.CON.KTWC.WI.Y.0005.000000T0000Z-060406T0200Z/ SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- 1238 PM MST WED APR 5 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... STRONG AND GUSTY WINDS WITH AREAS OF BLOWING DUST WILL CONTINUE THIS AFTERNOON ACROSS SOUTHEAST ARIZONA. SOUTHWEST TO WEST WINDS OF 25 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH CAN BE EXPECTED BY LATE AFTERNOON. SOME OF THE MORE DUST PRONE AREAS COULD EXPERIENCE LOW VISIBILITIES OF DOWN TO ONE-HALF OF A MILE AT TIMES. CROSS WINDS AND PATCHES OF BLOWING DUST WILL LIKELY MAKE TRAVEL ON INTERSTATE 10 BETWEEN PHOENIX AND TUCSON HAZARDOUS TODAY...ESPECIALLY ALONG THE CORRIDOR FROM CASA GRANDE TO MARANA. THE WIND WILL DIMINISH THIS EVENING WITH IMPROVING CONDITIONS EXPECTED BY 7 PM MST. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$ AZZ019-035-060200- /O.CON.KTWC.WI.Y.0005.000000T0000Z-060406T0200Z/ NORTHERN GREENLEE COUNTY-COCHISE COUNTY- 1238 PM MST WED APR 5 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... STRONG AND GUSTY WINDS CONTINUED THIS AFTERNOON ACROSS PARTS OF GREENLEE AND COCHISE. SOUTHWEST TO WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO NEAR 50 MPH HAVE BEEN REPORTED IN COCHISE COUNTY. A WEATHER SPOTTER IN BISBEE REPORTED STRONG WINDS WITH BLOWING DUST ALONG STATE HIGHWAY 80 BETWEEN BISBEE AND DOUGLAS. BLOWING DUST WAS ALSO REPORTED IN SPOTS ALONG STATE HIGHWAY 82 NORTHEAST OF HUACHUCA CITY. BLOWING DUST MAY STILL DEVELOP THIS AFTERNOON AND IMPACT MOTORISTS ON INTERSTATE 10 BETWEEN WILLCOX AND SAN SIMON. THE WIND WILL DIMINISH THIS EVENING WITH IMPROVING CONDITIONS BY 7 PM MST. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
000 WWUS75 KTWC 060056 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 556 PM MST WED APR 5 2006 AZZ019-029-030-033>035-060200- /O.CAN.KTWC.WI.Y.0005.000000T0000Z-060406T0200Z/ NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-TUCSON METRO/MARANA/GREEN VALLEY- SANTA CRUZ COUNTY-COCHISE COUNTY- 556 PM MST WED APR 5 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS ACROSS MUCH OF SOUTHEAST ARIZONA HAVE DECREASED INTO THE 10 TO 20 MPH RANGE...WITH OCCASIONAL GUSTS TO 30 MPH. THESE WINDS WILL CONTINUE UNTIL AROUND SUNSET AND THEN DIMINISH TO 5 TO 15 MPH AFTER MIDNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 4, 2:00 PM MST, 24 minutes earlier.
Area forecast discussion, Apr 4, 2:00 PM MST, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 200 PM MST TUE APR 4 2006 .SYNOPSIS...THE TAIL END OF A PACIFIC STORM SYSTEM WILL IMPACT SOUTHEAST ARIZONA LATER TONIGHT AND WEDNESDAY. THIS SYSTEM WAS LOCATED OFF THE CENTRAL CALIFORNIA COAST THIS AFTERNOON AND WILL MOVE EASTWARD INTO THE GREAT BASIN REGION BY WEDNESDAY AFTERNOON. MOISTURE INCREASING IN ADVANCE OF THIS SYSTEM MAY BRING SOME SHOWERS OR SPRINKLES TO THE AREA TONIGHT AND WEDNESDAY. HOWEVER...THE MAIN THREAT FROM THIS STORM WILL BE STRONG AND GUSTY WINDS ALONG WITH AREAS OF BLOWING DUST ON WEDNESDAY. TRANQUIL WEATHER WILL RETURN BY FRIDAY AS ANOTHER RIDGE OF HIGH PRESSURE DEVELOPS OVER THE DESERT SOUTHWEST. && .DISCUSSION...MID AND HIGH LEVEL MOISTURE CONTINUED TO INCREASE THIS AFTERNOON IN ADVANCE OF THE LOW PRESSURE SYSTEM SPINNING OFF THE CENTRAL CALIFORNIA COAST. LATEST NAM AND GFS SOLUTIONS WERE SOMEWHAT SIMILAR IN TRACKING THE SYSTEM INLAND TONIGHT AND INTO THE GREAT BASIN REGION WEDNESDAY. THE GFS MODEL SHOWED A NARROW BAND OF PRECIP DEVELOPING ACROSS SOUTHEAST ARIZONA WHICH MIGHT BE SOME INDICATION OF AN INCREASING POSSIBILITY OF LIGHT SHOWERS OR SPRINKLES THIS EVENING OR OVERNIGHT. NAM SOLUTION WAS NOT AS AGGRESSIVE IN TERMS OF PRECIP CHANCES...BUT IT DID SHOW AN INCREASE IN MID LEVEL MOISTURE BY 06Z WED. AT ANY RATE...THERE WILL BE A BETTER CHANCE FOR THE AIRMASS TO MOISTURE UP FROM THE TOP-DOWN ONCE THE SUN GOES DOWN AND THE BOUNDARY LAYER COOLS. AS THE SYSTEM MOVES INTO THE GREAT BASIN...MODELS DEPICT A DRY SLOT SPREADING INTO THE SOUTHWEST DESERTS OF ARIZONA BY 18Z WED AND ACROSS THE REST OF SOUTHEAST ARIZONA BY 00Z THU. THE CURRENT WIND FORECAST HINGES ON THE TIMING OF THIS DRY SLOT. FOR NOW...WILL CALL FOR THIS DRIER AIR ALOFT TO REACH THE TUCSON AREA BY 18Z AND SPREAD TO AROUND DOUGLAS BY 22Z WED. THIS DRY SLOT SHOULD HELP THE AFTERNOON MIXING AND TRANSLATION OF STRONGER WINDS ALOFT TO THE SURFACE. BOTH NAM AND GFS MODELS SWING A 50+KNOT SPEED MAXIMUM AT 700MB OVER SOUTHEAST ARIZONA BETWEEN 12Z WED AND 00Z THU. BASED ON THE TIMING OF THE DRY SLOT AND INCREASING WINDS ALOFT...WILL ISSUE A WIND ADVISORY FOR MOST OF THE CWA. LATER SHIFTS MAY NEED TO CONSIDER UPGRADING COCHISE COUNTY TO A HIGH WIND WARNING IF LATER MODEL RUNS SHOW A SLIGHTLY STRONGER 700MB FLOW. THE SYSTEM MOVES EAST OF THE STATE BY MID MORNING THURSDAY WITH A RIDGE OF HIGH PRESSURE BUILDING IN BEHIND IT THURSDAY AFTERNOON INTO EARLY SATURDAY. EXPECT A NOTICEABLE DROP IN TEMPERATURES TOMORROW WITH HIGHS ONLY CLIMBING INTO THE LOWER TO MID 70S IN THE DESERTS. ONCE THE SYSTEM EXITS THE REGION...HIGH PRESSURE ALOFT SHOULD RESULT IN A RAPID WARMUP BY FRIDAY WITH HIGHS REACHING THE MID TO POSSIBLY UPPER 80S IN THE DESERTS FOR THE WEEKEND. && .FIRE WEATHER...WITH A STRONG LOW PRESSURE SYSTEM OF THE CENTRAL CALIFORNIA COAST...WINDS THIS EVENING WILL INCREASE INTO THE BREEZY CATEGORY AT A FEW LOCATIONS. THE STORM SYSTEM WILL APPROACH THE REGION LATE TONIGHT...MOVING ACROSS THE GREAT BASIN ON WEDNESDAY AND EARLY THURSDAY. THIS SYSTEM AND ITS ASSOCIATED COLD FRONT WILL BRING BREEZY TO WINDY CONDITIONS AREAWIDE ON WEDNESDAY...ALONG WITH COOLER TEMPERATURES AND A SLIGHT CHANCE OF SHOWERS. WINDS TOMORROW WILL BE FROM THE SOUTHWEST AT 20 TO 40 MPH WITH GUSTS NEAR 50 MPH POSSIBLE. A WIND ADVISORY WILL BE IN EFFECT FOR FIRE WEATHER ZONES 146...148...AND NORTHEASTERN 147 (SOUTHEAST PINAL COUNTY) TOMORROW. RH VALUES ARE EXPECTED TO REMAIN ABOVE 15 PERCENT TOMORROW AFTERNOON...BUT WILL THE SITUATION WILL BE CLOSELY MONITORED. HIGH PRESSURE ALOFT WILL THEN BUILD BACK ACROSS THE REGION LATE IN THE WEEK THROUGH NEXT WEEKEND FOR A RETURN TO DRY AND WARMER CONDITIONS. && .AVIATION...TAFS AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER AT KTUS. OVERCAST SKIES TODAY AND THROUGH TOMORROW...WITH CEILINGS NEAR 12KFT MSL. ISOLATED RAIN SHOWERS ARE EXPECTED TO BEGIN AFTER 10Z ON APRIL 5TH...WITH CEILINGS DROPPING AS LOW AS 6KFT AGL WITH THESE SHOWERS. ALSO EXPECT VERY STRONG WINDS TOMORROW WITH SURFACE WINDS SPEEDS FROM THE SOUTHWEST OF 20 TO 35 MPH AND GUSTS NEAR 45 MPH. && .TWC WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY WEDNESDAY FROM 9AM TO 7PM MST FOR ZONES 19/29/30/33-35. && WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 4, 6:31 AM MST, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 631 AM MST TUE APR 4 2006 AZZ019-030-035-051345- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY- 631 AM MST TUE APR 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WINDS WILL BE ON THE INCREASE TODAY WITH THE APPROACH OF A PACIFIC STORM SYSTEM AND SOME AREAS OF BLOWING DUST MAY OCCUR THIS AFTERNOON. THE WINDS WILL BE THE STRONGEST ON WEDNESDAY...BUT MOTORISTS SHOULD STILL BE PREPARED FOR BLOWING DUST ALONG HIGHWAYS WHILE TRAVELING THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG PACIFIC STORM SYSTEM CURRENTLY OFF THE WEST COAST WILL MOVE ACROSS THE GREAT BASIN TONIGHT...WITH THE TAIL END OF THIS SYSTEM PUSHING ACROSS SOUTHEAST ARIZONA TUESDAY NIGHT AND WEDNESDAY. THIS SYSTEM WILL RESULT IN VERY STRONG AND GUSTY SOUTHWEST WINDS BETWEEN 20 AND 35 MPH WITH GUSTS TO 45 TO 55 MPH ON WEDNESDAY ACROSS COCHISE...GRAHAM AND GREENLEE COUNTIES. THESE STRONG AND GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST IN THE LOWER ELEVATIONS...SIGNIFICANTLY AND RAPIDLY REDUCING VISIBILITIES TO BELOW A MILE AT TIMES. BLOWING DUST IS ESPECIALLY A CONCERN ALONG AND NORTHEAST OF THE WILLCOX PLAYA...WHERE LOWER VISIBILITIES WILL MAKE TRAVELING ALONG INTERSTATE 10 TRICKY AT TIMES. THIS SYSTEM WILL ALSO BRING WITH IT A CHANCE OF SHOWERS TONIGHT AND WEDNESDAY. HOWEVER...THIS STORM SYSTEM IS RATHER WARM AND SIGNIFICANT SNOWFALL IS NOT EXPECTED IN THE HIGHER ELEVATIONS. A WIND ADVISORY MAY BE REQUIRED FOR THIS UPCOMING EVENT...SO STAY TUNED TO NOAA WEATHER RADIO OR LOCAL NEWS MEDIA FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ032>034-051345- TOHONO OODHAM NATION-TUCSON METRO/MARANA/GREEN VALLEY- SANTA CRUZ COUNTY- 631 AM MST TUE APR 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WINDS WILL BE ON THE INCREASE TODAY WITH THE APPROACH OF A PACIFIC STORM SYSTEM AND SOME AREAS OF BLOWING DUST MAY OCCUR THIS AFTERNOON. THE WINDS WILL BE THE STRONGEST ON WEDNESDAY...BUT MOTORISTS SHOULD STILL BE PREPARED FOR BLOWING DUST ALONG HIGHWAYS WHILE TRAVELING THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG PACIFIC STORM SYSTEM CURRENTLY OFF THE WEST COAST WILL MOVE ACROSS THE GREAT BASIN TUESDAY NIGHT...WITH THE TAIL END OF THIS SYSTEM PUSHING ACROSS SOUTHEAST ARIZONA TUESDAY NIGHT AND WEDNESDAY. THIS SYSTEM WILL RESULT IN STRONG AND GUSTY SOUTHWEST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS OF 40 TO 45 MPH ON WEDNESDAY ACROSS CENTRAL AND EASTERN PIMA COUNTY WHICH INCLUDES TUCSON AND THE TOHONO OODHAM NATION...AS WELL AS SANTA CRUZ COUNTY. THESE STRONG AND GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST IN THE LOWER ELEVATIONS...SIGNIFICANTLY AND RAPIDLY REDUCING VISIBILITIES TO BELOW A MILE AT TIMES. BLOWING DUST IS ESPECIALLY A CONCERN NEAR FRESHLY PLOWED OR HOME CONSTRUCTION AREAS WHERE LOOSE SOIL WILL LOWER VISIBILITIES...MAKING TRAVELING ALONG ADJACENT ROADWAYS TRICKY AT TIMES. THIS SYSTEM WILL ALSO BRING WITH IT A CHANCE OF SHOWERS TONIGHT AND WEDNESDAY. HOWEVER...THIS STORM SYSTEM IS RATHER WARM AND SIGNIFICANT SNOWFALL IS NOT EXPECTED IN THE HIGHER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-031-051345- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- 631 AM MST TUE APR 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WINDS WILL BE ON THE INCREASE TODAY WITH THE APPROACH OF A PACIFIC STORM SYSTEM AND SOME AREAS OF BLOWING DUST MAY OCCUR THIS AFTERNOON. THE WINDS WILL BE THE STRONGEST ON WEDNESDAY...BUT MOTORISTS SHOULD STILL BE PREPARED FOR BLOWING DUST ALONG HIGHWAYS WHILE TRAVELING THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG PACIFIC STORM SYSTEM CURRENTLY OFF THE WEST COAST WILL MOVE ACROSS THE GREAT BASIN TUESDAY NIGHT...WITH THE TAIL END OF THIS SYSTEM PUSHING ACROSS SOUTHEAST ARIZONA TUESDAY NIGHT AND WEDNESDAY. THIS SYSTEM WILL RESULT IN STRONG AND GUSTY SOUTHWEST WINDS BETWEEN 15 AND 25 MPH WITH GUSTS TO 40 MPH ON WEDNESDAY ACROSS SOUTHEAST PINAL COUNTY AND WESTERN PIMA COUNTY. THESE STRONG AND GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST IN THE LOWER ELEVATIONS...SIGNIFICANTLY AND RAPIDLY REDUCING VISIBILITIES TO BELOW A MILE AT TIMES. BLOWING DUST IS ESPECIALLY A CONCERN NEAR FRESHLY PLOWED OR HOME CONSTRUCTION AREAS WHERE LOOSE SOIL WILL LOWER VISIBILITIES...MAKING TRAVELING ALONG ADJACENT ROADWAYS TRICKY AT TIMES. THIS SYSTEM WILL ALSO BRING WITH IT A CHANCE OF SHOWERS TONIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.